DSpace Repository

On the Markovian limit in a kinetic theory for dissipative systems

Show simple item record

dc.creator Madureira Justino R.
dc.creator Lauck Leonardo
dc.creator Vasconcellos Áurea R.
dc.creator Luzzi Roberto
dc.date 1998
dc.date.accessioned 2013-05-29T22:28:14Z
dc.date.available 2013-05-29T22:28:14Z
dc.date.issued 2013-05-30
dc.identifier http://www.scielo.br/scielo.php?script=sci_arttext&pid=S0103-97331998000300002
dc.identifier http://www.doaj.org/doaj?func=openurl&genre=article&issn=01039733&date=1998&volume=28&issue=3&spage=169
dc.identifier.uri http://koha.mediu.edu.my:8181/jspui/handle/123456789/2396
dc.description We reconsider a nonlinear quantum kinetic theory which is built within the context of a nonequilibrium statistical ensemble formalism. This is the Nonequilibrium Statistical Operator Method based on a variational principle, namely, the Maximization of the Informational-Statistical Entropy, and referred to as MaxEnt-NESOM. It may be considered as encompassed within the framework of E. T. Jaynes' Predictive Statistical Mechanics. These theory has an ample domain of application covering a large class of experimental conditions. We consider a particular <FONT FACE="Symbol">¾</font> and quite important <FONT FACE="Symbol">¾</font> limiting case, consisting in the Markovian approximation. For illustration we applied it to the study of a spin system in interaction with the lattice. The presentation is an extended and detailed version of a Brief Report published in Phys. Rev. E 57, 3637-3640 (1998).
dc.publisher Sociedade Brasileira de Física
dc.source Brazilian Journal of Physics
dc.title On the Markovian limit in a kinetic theory for dissipative systems

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account